# SDR MASA200601186

- Difficulty date: April 24, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 3,494 hours, 2,535 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 5913164
- Part serial: A1310
- Condition: Faulty
- Location: T/E Flap
- Part time: 3,505 hours, 2,545 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6220 PHX - FLAPS 1/2 SPEED STATUS MSG.  MAINTENANCE REMOVED AND REPLACED RT O/B SKEW SENSOR.
